Universal torsors over Del Pezzo surfaces and rational points

Yuri Tschinkel, U. Derenthal

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationEquidistribution in number theory
Subtitle of host publicationAn introduction
EditorsA. Granville, Z. Rudnick
PublisherSpringer
Pages169-196
StatePublished - 2007

Publication series

NameNATO Science Series II

Cite this

Tschinkel, Y., & Derenthal, U. (2007). Universal torsors over Del Pezzo surfaces and rational points. In A. Granville, & Z. Rudnick (Eds.), Equidistribution in number theory: An introduction (pp. 169-196). (NATO Science Series II). Springer.